# SDR USAA2014012800011

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 65,114 hours, 24,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLES AT DOORS 2R & 2L REQUIRE SERVICING.  SERVICED DOOR ASSIST BOTTLES AT PAX DOORS 2R & 2L IAW AMM 52-10-00-0301.
